# SDR ABXA010783

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,694 hours, 58,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 7203
- Condition: Discharged
- Location: Cabin
- Part time: 255 hours, 269 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND THE EMERGENCY CABIN LIGHTS INOPERATIVE.  REPLACED THE BATTERY POWER SUPPLY IAW DC-9 MM.  OPS CHECKED GOOD.
